it is known as plueral effusion .
there are many reason for it.most common in india is tuberculosis.
without report one can not tell exact diagnosis.
chance of cancer is also there but less as ur friend age is not above 60,i think.
it may be due to oesophageous or pancreas problem also.
wait till report come
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, may I answer your health queries right now ? Please type your query here...My mom went into the hospital with an o2 sat of 64 6 days ago. They have told us she has bilateral pneumonia and a possible PE which they are not so sure of now. They were able to step her down from an o2 mask at 15l on the wall to a canula not sure how many liters. Her right side of her heart is enlarged and her heart rate was over 200 this morning. They have tossed around the possibility of COPD and a possible yeast infection in her lungs. The originally were looking at nodules on her rt lung but now say it is a calcification on her rib. Should there be any more tests done? I want them to go in for a sample of her lungs to check for early lung cancer as she was a smoker for 30+ years over weight and has had a constant fight with her breathing over the last 12 years. She is constantly on her nebs. Please help thanks.
what can cause a small pea sized lump on bone were rib conectes to sternum?. I have had it for about 7mounths and it hasent grown. I took a hard impact in that area 4 to 6 weaks before I found it but had no pain at time of impact or after. I was looking on web sites and scared my self all it talked about is lung cancer.
I have sharp pain on my right side near my rib. When my bladder fills up all the way my right side starts to hurt. When I go to the bathroom 1 or #2 the pain go down some, when I don t drink water it feels the best. do u know what might be the cause of this pain?
I have been taking medication for bone tb[in left SI joint] ,its been a year now .My doctor has asked to stop the medicine by 15th Sep.Now from yesterday i am feeling little pain in left buttock .I am very much worried about this ,as i have to travel to Europe for business trip in Dec .kindly tell me i will be fine or is it something serious . My tb is not completely cured ?
Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for 9months, ampicin, ethanbutol, isoniazid, pyridamine, spironolactone and pyridoxine. she has been taken the medication since two months, but she say that they is no improvement, the stomach is still swollen, hard and painful. the doc say that there is fliud in her stomach, is there no way this liqud can be capped out of her belle?? and are the drugs she is taking effective?? she live in Nigeria, should I tell her to seek medical help here in the UK?? and is this condition bad that can lead to death?? thanks. Mercy
Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.
So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?
I have been taking Niftran for frequent U T I infection for last 18 months and have been told by a specialist to continue taking it regularly every day next 2 months (have already taken it for 2 months) . I am suffering from constant loose stomach now for last 2 weeks . Can you pl advise.
Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...
I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...